Previous |  Up |  Next

Article

References:
[1] Y. Alavi, G. Chartrand: The existence of 2-factors in squares of graphs. Czechoslovak Math. J. 25 (100) (1975), 79-83. MR 0369165 | Zbl 0312.05124
[2] M. Behzad, G. Chartrand: Introduction to the Theory of Graphs. Allyn and Bacon, Boston (1972). MR 0432461
[3] G. Chartrand A. D. Polimeni, M. J. Stewart: The existence of a 1-factor in line graphs, squares, and total graphs. Indagationes Math. 35 (1973), 228 - 232. DOI 10.1016/1385-7258(73)90007-3 | MR 0321809
[4] P. Hall: On representations of subsets. J. London Math. Soc. 10 (1935), 26-30.
[5] F. Harary: Graph Theory. Addison-Wesley, Reading (Mass.) 1969. MR 0256911 | Zbl 0196.27202
[6] A. M. Hobbs: Some hamiltonian results in powers of graphs. J. Res. Nat. Bur. Standards 77B (1973), 1-10. MR 0337688 | Zbl 0262.05124
[7] F. Neuman: On a certain ordering of the vertices of a tree. Časopis Pěst. Mat. 89 (1964), 323-339. MR 0181587 | Zbl 0131.20901
[8] D. P. Sumner: Graphs with 1-factors. Proc. Amer. Math. Soc. 42 (1974), 8-12. MR 0323648 | Zbl 0293.05157
Partner of
EuDML logo